# SDR 95ZZZX814

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3696Y
- Make and model: Beech A36
- Aircraft serial: E1699
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 3538013511
- Condition: Delaminated
- Location: Lt Main Fuel
- Part time: 1,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE AIRCRAFT, THE LT MAIN FUEL CELL INTERIOR WAS STARTING TO DELAMINATE.  UPON REMOVAL OF THE FUEL CELL, INSPECTION OF THE INTERIOR DISCLOSED THAT CELL MATERIAL WAS PARTIALLY OBSTRUCTING THE FUEL CELL OUTLET STRAINER.  SUBMITTER STATED IT IS SUSPECTED THE AIRCRAFT WAS IDLE FOR A PERIOD OF TIME WITH LESS THAN FULL FUEL.
